# SDR DALA2016021601211

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 51,837 hours, 23,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL  AT AFT GALLEY AREA ON STR 23L BETWEEN FRAME 66 TO FRAME 68.  REPLACED LOWER SILL IAW SRM 51-72-11 AND DWG D53480019.
